I broke my foot is it okay to take extra calcium, vitamin d and magnesium? Will I get sick from to much?

Yes, unlikely. Yes, it is reasonable to take up to 1500 mg of calcium a day (choose well-absorbed forms like citrate) and up to 1000 mg of magnesium (glycinate, taurate or citrate) and up to 10, 000 iu of vit d. These doses will not be toxic, though magnesium will cause loose stools if you take too much. I also advise vit k at least 1000 mcg (1-2 mg/day) ; boron. Also consider trf: http://bit.Ly/1f0r6v6.
Not necessary. A well balanced diet is adequate.. Too much calcium and or vitamin d could be hazardous. You should take just recommended daily doses.
Safe. To take but don't exceed 1500 mg a day.

Related Questions

I took 1 magnesium, calcium, vitamin d tablet and felt very queesy and had diahrea? Is that normal?

Stop and see... Of course, queasy and diarrhea aren't normal. But why are you taking all these supplements? For osteoporosis? If so, healthy lifestyle and exercise are still the mainstay of its care although cal + vit-d are commonly used. To decide if gi-symptom is drug-related or not, just stop and see. If you wish to use them, start with one by one in 1 week apart so you can see if drug-related. Read more...
Not common but... Any pill, even an inactive placebo, can occ. Cause stomach upset, esp. On an empty stomach. I find capsules are better tolerated than pills. If magnesium is poorly absorbed it has a laxative effect. Some forms, like mag. Oxide, are hardly absorbed at all ; are best suited as a laxative. Magnesium glycinate, citrate ; taurate are well-absorbed ; unlikely to cause diarrhea-see http://bit.Ly/1dpai09. Read more...

Hi. I'm 19 boy. I wanna buy calcium vitamin D and I wanna know the maximum of daily dosage I can take.

Why do you feel. you need calcium? If you don't have lab tests to support this it's best not to take it. Just to answer your question, the US RDA for calcium is 1000 mg daily. Having co-factors like D3, K, etc. help it to go to your bones. I see that you have prostatitis and depression. The D3 can help w/depression and mood. Please see your doc for more guidance. Peace and good health. Read more...